Universidad Complutense de Madrid
E-Prints Complutense

Hodge polynomials of SL (2,C)-character varieties for curves of small genus

Impacto

Downloads

Downloads per month over past year

Logares, Marina and Muñoz, Vicente and Newstead, P. E. (2013) Hodge polynomials of SL (2,C)-character varieties for curves of small genus. Revista matemática complutense, 26 (2). pp. 635-703. ISSN 1139-1138

[img] PDF
Restringido a Repository staff only

636kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs13163-013-0115-5.pdf


URLURL Type
http://www.springer.com/Publisher


Abstract

We compute the E-polynomials of the moduli spaces of representations of the fundamental group of a complex curve into for the case of small genus and allowing the holonomy around a fixed point to be any matrix of that is diagonalisable, or of either of the two Jordan types. For this, we introduce a new geometric technique, based on stratifying the space of representations, and on the analysis of the behaviour of the E-polynomial under fibrations


Item Type:Article
Uncontrolled Keywords:Moduli spaces; E-polynomial; Character varieties; Surface group
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:22604
Deposited On:29 Jul 2013 08:27
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page